# SDR AUS20021301

- Difficulty date: November 12, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225130114
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) WEATHER RADAR CONTROL PANEL FAULTY.
